I would normally have low blood pressure but lately I have high blood pressure. Has anyone had a problem with this before? Also is there anything we can do for the sores that I get in my mouth? They seem to be very painful. I think I’m having a flare.
I was told that the Lupus causes inflamation that causes water retetion that causes the BP to go up. I was put on a BP med with HCTZ in it for the fluid retetion.
Try Oragel for the mouth sores. I get them on the inside of my bottom lip.
If you think your in a flare try to get enough rest and eat right. Stay out of the sun and don't forget neon lights will make you feel yukky too. Use a sun block if you have to work in a place that uses neon lighting.
I ,after never having High BP, developed it this past March-April.....I had to be put on a BP med. Metopropol 25 mg. 2 x's a day & a water pill too for swelling & retention of fluids I was experiencing.....I guess it is yet another complication of it all?! I wish u the best, u should keep a log of it for a week or so, let ur doc see it, and then they will determine if u need meds? If they haven't prescribed them yet....Keep me posted & try as hard as possible to stay a stress free as possible, if that is even possible!! :) And the mouth sores, I got when I was on Methotrexate yrs. ago, folic acid only helped, I know how annoying & so painful they r, try anbesol to help relieve it & u can also rinse with a peroxode/water solution too, even a warm/sa;t combo rinse, it will burn, but does help after..... worked for me to relieve pain.... r u on that medication Methotrexate, if so, tell ur doc bout the sores, u may need an increase in folic acid too, but they r a symptom of Lupus alone too....so who knows??? Another pain in the good ole' butt, lol.....Let me know how u make out? Suzie :)
Thank you so much for all the good advise. I really appreciate it. I am on Methortrexate n folic acid I’m going to call my Dr n see if I can get in to see her. That’s also a great idea to make a log of my BP. I just can’t help think that this is all related. My swollen ankles high bp. It just never ends. I also can’t sleep for months now. I can fall asleep but I’m up a few hrs later. Drives me nuts. Well thanks again Ladies.
So, ur welcome, but see, I think that the Methotrexate is causing the painful mouth sores, so more folic acid to counteract that is necessary then, def. get into see ur doc so it can be figured out....And the BP being high causing swollen ankles, that I am very familiar with too....Get into the doc, log ur BP, and all will be OK, keep me posted, OK! xo Suzie :0)
Thank you so much for all the good advise. I really appreciate it. I am on Methortrexate n folic acid I'm going to call my Dr n see if I can get in to see her. That's also a great idea to make a log of my BP. I just can't help think that this is all related. My swollen ankles high bp. It just never ends. I also can't sleep for months now. I can fall asleep but I'm up a few hrs later. Drives me nuts. Well thanks again Ladies.
I have weird erratic bp...one day it is dropping through the floor and the next day it is too high. I am finding out that prednisone causes my potassium to drop and that makes bp drop too so I make sure I keep my potassium up. I am using relaxation cds with self hypnosis and emdr to help control my high bp...i ave to take meds too...but i am trying to get off of some of these meds---i have way too many. besides i like the relaxation stuff.
Thank you for the advice I will def try it. When your Bp goes up how high does it get? Cause mine does the same thing too at times it could be low n then out of no ware it goes up. I usually have low bp it was never high before so when it went up I was concerned. Thanks again!
my high has been 150 over 100---the bottom number being the one they worry about. the problem it is causing (other than fear of stroke) is that the walls of my heart are getting thicker.
I too have 'un-controlled' high blood pressure. They have tried several kinds and types of bp meds on me and I have had a bad reaction to all of them. Does anyone have experience with 'Tranxene t-tabs? Many years ago it was prescribed for me and while I was taking this med. my blood pressure was normal and I was also much calmer. I am considering talking to one of my Drs. to prescribe this for me for my high blood pressure and seeing the results after one month. Anyone have any thoughts concerning this. My blood pressure is very high and I need to get it down. Advice will be appreciated, thank you.
The best thing I found for the mouth sore is a prescription for Nistatin, also called swish and swallow. My pcp gave it to me I use it when the mouth sores reappear its great stuff and inexpensive.
As for me when im in alot of pain my blood pressure elevates and the mouth sores come and goes. What help me with my bp is 2 drops of essentail lemon oils and for the mouth sores i use organic coconut oil and it helps. I got so sick and tired of the drs practicing meds on me that i just kept researching and found natural remedies to substitute the meds.
Beanzie, I'm a maybe-lupus definitely-fibro girl who also gets those mouth sores and I just want to throw in a good wish for you. May your sores improve and your bp go down.
Could the higher reading be related to pain? I know mine is - it's always high when walking into the Dr's office then goes down during the visit. Could this be happening to you too? It might be helpful for your Dr to take your bp again, once you've been in the office for 15 minutes or so if he doesn't yet.
Smiles and warm wishes,